# SDR 2006UALA01423

- Difficulty date: July 17, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 58,906 hours, 9,582 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO JFK DUE TO A FAILED AIR DATA COMPUTER.  REPLACED LT ELECTRONIC ATTITUDE DIRECTION INDICATOR (EADI) PER MM 34-22-03, 401. CLEANED AIR VENTS ON RT  EADI PER 34-22-00. OPS CKD BOTH EADI'S IN PRIMARY AND ALTERATE FOR APPROX 4 HRS. ALL SYS FUNCTIONED NORMALLY. SUSPECT SUBCIRCUIT FAILURE.
